An analysis of the fixation probability of a mutant on special classes of non-directed graphs

Broom, M and Rychtár, J (2008) An analysis of the fixation probability of a mutant on special classes of non-directed graphs. Proceedings A: Mathematical, Physical and Engineering Sciences, 464 (2098). pp. 2609-2627. ISSN 1364-5021

Full text not available from this repository.

Abstract

There is a growing interest in the study of evolutionary dynamics on populations with some non-homogeneous structure. In this paper we follow the model of Lieberman et al. (Lieberman et al. 2005 Nature 433, 312–316) of evolutionary dynamics on a graph. We investigate the case of non-directed equally weighted graphs and find solutions for the fixation probability of a single mutant in two classes of simple graphs. We further demonstrate that finding similar solutions on graphs outside these classes is far more complex. Finally, we investigate our chosen classes numerically and discuss a number of features of the graphs; for example, we find the fixation probabilities for different initial starting positions and observe that average fixation probabilities are always increased for advantageous mutants as compared with those of unstructured populations

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 15 Feb 2013 14:36
Last Modified: 15 Feb 2013 14:36
URI: http://sro.sussex.ac.uk/id/eprint/30050
📧 Request an update